# SDR SWAA2023053127371

- Difficulty date: April 13, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N7815L
- Make and model: Boeing 737-76Q
- Aircraft serial: 30288
- Aircraft time: 60,418 hours, 35,015 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INTERNAL AREA RT SIDE BODY STA 663.75 SUPPORT ANGLE AT AIR CONDITIONING BAY 2023-257905<[01] TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 600D; S/N: 220272512; DUE DATE: 17-DEC-23.;[02] TOOL USED: TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 25-JAN-24.;[03] TOOL USED: CALIPER; PN: 500-196-30; B22072617; DUE DATE: 26-JUN-23; RADIUS GAGE; PN: 06457055; SN: AE-28103; DUE DATE:23-JUN-23.;[04] TOOL USED: POWER PACK; PN: FT-20; SN: A1105AV259203; DUE DATE:17-APR-24;[05] REPLACED ANGLE COMMOM VAPOR BARRIER AREA BS 663.75 AIR CONDITION BAY I.A.W SRM B737-700 51-40-02 DRAWING DWG 111A1000 REV:A.SEE INDIVIDUAL SING OFFS BELOW;[06] RII JOB COMPLETED
